Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 948134, 10 pages
http://dx.doi.org/10.1155/2014/948134
Research Article

Nonlinear Stochastic Control with Markov Jumps and -Dependent Noise: Finite and Infinite Horizon Cases

1College of Information and Control Engineering, China University of Petroleum (East China), Qingdao 266580, China
2College of Electrical Engineering and Automation, Shandong University of Science and Technology, Qingdao 266590, China

Received 8 April 2014; Accepted 1 June 2014; Published 18 June 2014

Academic Editor: Xuejun Xie

Copyright © 2014 Li Sheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the control problem for nonlinear stochastic Markov jump systems with state, control, and external disturbance-dependent noise. By means of inequality techniques and coupled Hamilton-Jacobi inequalities, both finite and infinite horizon control designs of such systems are developed. Two numerical examples are provided to illustrate the effectiveness of the proposed design method.